MAUDE Adverse Event Report: TITAN SPINE, A DIVISION OF MEDTRONIC ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE, A DIVISION OF MEDTRONIC ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 84332410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Information received from healthcare provider via manufacturer representative regarding a patient with clinical id (b)(6), study id (b)(6) and incident type ae, subevent number: 0.Primary diagnosis: stenosis.Description: increased back pain.Onset date: 2025-04-01.Outcome status: not recovered/ not resolved.Interventions: action.Subtype: ae result in hospitalization, action result: no action.Subtype: anu.Other action(s) taken, action result: no action.Subtype: did the ae result in any treatment, action result: no.Site seriousness assessment: there is no congenital anomaly, death, disability, hospitalization, life threatening and medical intervention.Sponsor assessment: causal related to procedure and not related to any device.Diagnostics: action type: diagnostic action subtype: mri without contrast1 action type: diagnostic action subtype: were any diagnostic test performed.Action result: yes.Event: it was reported that the patient returns to office "with recurrent back and right leg pain of uncertain etiology and plan is to get lumbar mri.Additional information was received that patient outcome: recovering/resolving site serious assessment: severity of adverse event is moderate.Site related assessment: it is unlikely related to capstone peek spinal system, posterior supplemental fixation system, tlif grafting and possible related to study procedure.Investigator¿s relationship assessments: study procedure: possible (l3-4 tlif) tlif grafting material: unlikely intervertebral body fusion device: unlikely posterior supplemental fixation system: unlikely additional information was received that action type: diagnostic action.Subtype: were any diagnostic test performed.Action result: no.Additional information was received that description: spondylolisthesis of l4-l5.It was reported that the patient returns to office "with recurrent back and right leg pain of uncertain etiology and plan is to get lumbar mri.Patient gets periodic epidural injections for this leg pain is worse with standing and walking and better if she lies down chronic back pain radiating into lower right leg.Additional information was received that interventions: action subtype: ae result in hospitalization, action result: no.Action subtype: anu.Other action(s) taken, action result: no action subtype: did the ae result in any treatment, action result: yes action subtype: drug therapy, action result: yes adverse event info: does the adverse event involve a lumbosacral spinal level: yes if yes, levels involved: l4-l5 additional information was received that sponsor assessment (oc muo): sponsor and cec assessed as causal related to procedure and not related to any device.Additional information was received that site related assessment: it is unlikely related to capstone peek spinal system, posterior supplemental fixation system, tlif grafting and possible related to study procedure.Additional information was received that interventions: action subtype: surgical treatment action result: yes.Adverse event info: does the adverse event involve a lumbosacral spinal level: yes.If yes, levels involved: l2-l3, l4-l5.Add surgical proc date - 01: (b)(6) 2025.Details surg proc - 01: l2-3 posterior lumbar decompression, with neurolysis l4 nerve root and discectomy; olif l5 fracture with l4-l5 instrumentation and fusion is the additional surgical procedure an elective removal - 01: no does the additional surgical procedure involve a spinal level - 01: yes add.Surg: if yes, levels involved - 01: l2-l3, l4-l5 does the additional surgical procedure involve an explant related to the study procedure - 01: no site related assessment: additional surgery is unlikely related to capstone peekspinal system, posterior supplemental fixation system, tlif grafting and study procedure.Additional information was received that diagnostic: action type: diagnostic action subtype: ct without contrast1 action result: l3-4 there may be significant residual stenosis due laregly to anterolishesis in right lateral listhesis, subchondral superior l5 endplate fracture with a gas-filled cleft with, 30% vertebral body lo action date: (b)(6) 2025.Action type: diagnostic action subtype: were any diagnostic test performed action result: yes, it was reported that the patient returns to office "with recurrent back and right leg pain of uncertain etiology and plan is to get lumbar mri.Patient gets periodic epidural injections for this leg pain is worse with standing and walking and better if she lies down chronic back pain radiating into lower right leg.Ct scan has been done on (b)(6) 2025 and surgeon scheduled surgery for (b)(6) 2025.Additional information was received that action type: diagnostic action subtype: ct without contrast1 action result: there may be significant residual stenosis due largely to anterolisthesis in right lateral listhesis of l3 action date: (b)(6) 2025.Action type: diagnostic action subtype: ct without contrast2 action result: periprosthetic bilateral l4 pedicle fractures.Action date: (b)(6) 2025.Action type: diagnostic action subtype: ct without contrast3 action result: subchondral superior l5 endplate fracture with a gas-filled cleft with minimal nonspecific paraspinal fat stranding action date: (b)(6) 2025.Action type: diagnostic action subtype: were any diagnostic test performed action result: yes additional information was received that sponsor assessment (oc muo): sponsor assessed as causal related to procedure, possible related to posterior supplemental fixation system, not related to grafting material, ib fusion device and cec assessed as causal related to procedure and not related to any device.Additional information was received that site seriousness assessment: there is medical intervention and severity of adverse event is severe.Additional information was received that sponsor assessment (oc muo): sponsor assessed and cec assessed as causal related to tlif procedure, posterior supplemental fixation system, and possible related to grafting material, ib fusion device.Additional information was received that site related assessment: additional surgery is possible related to capstone peek spinal system, posterior supplemental fixation system, study procedure and unlikely related to tlif grafting material.Additional surgery details: l2-3, l3-4 revision pld and l2-4 decompression, l3-5 posterior fusion site related assessment: it is possible related to capstone peek spinal system, posterior supplemental fixation system, study procedure (tlif) and not related to tlif grafting material.Additional information was received that sponsor assessment (oc muo): sponsor and cec assessed as causal related to tlif procedure, posterior supplemental fixation system, tlif grafting material, ib fusion device.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer (Section G)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24243879
Report Number3011577940-2026-00001
Device Sequence Number21247148
Product Code MAX
UDI-Device Identifier00763000202897
UDI-Public(01)00763000202897(17)311102(10)TM0145759
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K201267
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number84332410
Device Catalogue Number84332410
Device Lot NumberTM0145759
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/03/2026
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite